Boundary non-crossings of Brownian pillow

Hashorva, Enkelejd (2010). Boundary non-crossings of Brownian pillow. Journal of theoretical probability, 23(1), pp. 193-208. New York, N.Y.: Springer 10.1007/s10959-008-0191-5

[img]
Preview
Text
10959_2008_Article_191.pdf - Published Version
Available under License Publisher holds Copyright.

Download (445kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hashorva, Enkelejd

ISSN:

0894-9840

Publisher:

Springer

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:16

Last Modified:

22 Oct 2019 18:33

Publisher DOI:

10.1007/s10959-008-0191-5

Web of Science ID:

000274097200010

BORIS DOI:

10.7892/boris.4796

URI:

https://boris.unibe.ch/id/eprint/4796 (FactScience: 209428)

Actions (login required)

Edit item Edit item
Provide Feedback